The Extended Metric Space on Max-Plus Algebra
DOI:
https://doi.org/10.29303/emj.v8i1.254Keywords:
Max Plus Algebra, metric space, sequence, convergrenceAbstract
Max-Plus Algebra is the newly emerged mathematical object as one of the algebraic structures. Max Plus Algebra is a semi-ring with the maximum operation as its addition and the plus operation as its multiplication. In 2012, Carl et.al. established a novel notion about metric in max-plus geometry which is the semi-module over the semi-ring with maximum and addition biner operations. The writer researched to discover the distance function or metric, especially for the extended real-valued metric of Max-Plus Algebra and its properties with maximum and addition biner operations. By using both direct and indirect proof methods, the distance function of Max Plus Algebra and its topological properties were obtained.References
C. Wang, Y. Xia, and Y. Tao, “Ordered structures of polynomials over max-plus algebra,” Symmetry, vol. 13, no. 7, p. 1137, 2021. https://doi.org/10.3390/sym13071137.
P. Butkovič, “Max-algebra: the linear algebra of combinatorics?,” Linear Algebra and its applications, vol. 367, pp. 313–335, 2003. https://doi.org/10.1016/S0024-3795(02)00655-9.
J. Komenda, S. Lahaye, J.-L. Boimond, and T. van den Boom, “Max-plus algebra in the history of discrete event systems,” Annual Reviews in Control, vol. 45, pp. 240–249, 2018. https://doi.org/10.1016/j.arcontrol.2018.04.004.
B. De Schutter, T. van den Boom, J. Xu, and S. S. Farahani, “Analysis and control of max-plus linear discrete-event systems: An introduction,” Discrete Event Dynamic Systems, vol. 30, pp. 25–54, 2020. https://doi.org/10.1007/s10626-019-00294-w.
M. Masriani, Q. Aini, and S. Bahri, “Fuzzy metric space and its topological properties,” EIGEN MATHEMATICS JOURNAL, pp. 74–79, 2021. https://doi.org/10.29303/emj.v4i2.95.
L. Zicky, I. G. N. R. Usadha, et al., “Fixed point theorem on fuzzy metric space,” in Journal of Physics: Conference Series, vol. 1218, p. 012062, IOP Publishing, 2019. https://doi.org/10.1088/1742-6596/1218/1/012062.
A. Ansar and H. Hikmah, “Eksistensi titik tetap pemetaan c-kontraktif diperumum pada ruang metrik parsial kompleks,” JMPM: Jurnal Matematika dan Pendidikan Matematika, vol. 6, no. 2, pp. 90–101, 2021. https://doi.org/10.26594/jmpm.v6i2.2138.
S. Sunarsini, S. Sadjidon, and S. E. Setiawan, “Teorema titik tetap untuk dua pemetaan di ruang metrik cone rectangular,” UNEJ e-Proceeding, pp. 309–318, 2022.
U. Carl, K. W. O’Neill, and N. Ryder, “Establishing a metric in max-plus geometry,” Rose-Hulman Undergraduate Mathematics Journal, vol. 13, no. 2, p. 10, 2012. https://scholar.rose-hulman.edu/rhumj/vol13/iss2/10.
A. Wahono and A. Ekayanti, “Pemetaan dalam ruang metrik-g,” Euclid, vol. 6, no. 1, pp. 12–24, 2019. https://doi.org/10.33603/e.v6i1.1457.
I. Kaplansky, Set theory and metric spaces, vol. 298. American Mathematical Society, 2020.
Downloads
Published
How to Cite
Issue
Section
License

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
All articles published in the Eigen Mathematics Journal will be available for free reading and downloading. The license applied to this journal is Creative Commons Attribution-Non-Commercial-Share Alike (CC BY-NC-SA).
Most read articles by the same author(s)
- Masriani Masriani, Qurratul Aini, Syamsul Bahri, Fuzzy Metric Space and Its Topological Properties , EIGEN MATHEMATICS JOURNAL: Vol. 4 No. 2 Desember 2021
- Husnul Khotimah, Qurratul Aini, Nur Asmita Purnamasari, Application of the Average Based Fuzzy Time Series Lee Method for Forecasting World Gold Prices , EIGEN MATHEMATICS JOURNAL: Vol. 7 No. 2 (2024): December